# SDR GQVA20180413002

- Difficulty date: April 10, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N915FG
- Make and model: Cessna 680CE
- Aircraft serial: 6800056
- Aircraft time: 2,870 hours, 1,584 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Condition: Corroded
- Location: Vertical Stab
- Part time: 2,870 hours, 1,584 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT MULTIPLE SITES ON THE VERTICAL STABILIZER REAR SPAR CAPS. AFTER BLENDING, THE REMAINING THICKNESS AT EACH SITE WAS MEASURED USING ULTRASOUND. ALL CORROSION DAMAGE WAS REMOVED BY BLENDING AND CESSNA ENGINEERING ISSUED A REPAIR DEFINITION AND APPROVAL FOR REMAINING THICKNESS TO REMAIN IN SERVICE. FINAL METAL TREATMENT WAS CARRIED OUT USING ALODINE, PRIMER AND TOP COAT.
